# SDR HEEA0010297

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Cdu
- Part number: 8015454503
- Condition: Failed
- Location: Cockpit Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDU CAUSES LORAN  NOT TO SELECT WAY POINTS.
